Alert archive / California / High Wind Warnings in 2012
High Wind Warning 3, NWS Eureka, CA
NWS Eureka, CA issued this high wind warning at Dec 1, 2012, 3:49 AM PST. It took effect at Dec 1, 2012, 7:00 PM PST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2012, 3:49 AM PST (11:49 UTC)
- In effect from
- Dec 1, 2012, 7:00 PM PST
- Expired
- Dec 2, 2012, 3:27 AM PST
- In force
- 8 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
839 WWUS76 KEKA 011149 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 349 AM PST SAT DEC 1 2012 ...STRONG WINDS EXPECTED ALONG THE HUMBOLDT AND DEL NORTE COAST AND NORTH COAST INTERIOR ELEVATIONS ABOVE 2000 FEET SATURDAY NIGHT INTO EARLY SUNDAY MORNING... CAZ003-012000- /O.UPG.KEKA.HW.A.0001.121202T0400Z-121202T1800Z/ /O.NEW.KEKA.HW.W.0003.121202T0300Z-121202T1500Z/ NORTH COAST INTERIOR- 349 AM PST SAT DEC 1 2012 ...HIGH WIND WARNING IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 60 MPH. * LOCATIONS...RIDGES AND EXPOSED AREAS ABOVE 2000 FEET ACROSS INTERIOR DEL NORTE AND INTERIOR HUMBOLDT COUNTIES. * HIGHWAYS IMPACTED...101...299...199...AND 36. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TIE DOWN OR BRING IN ITEMS TO PREVENT THEM FROM BEING BLOWN AWAY BY THE WIND. BE PREPARED FOR POWER OUTAGES RESULTING FROM DOWNED TREES AND POWER-LINES. A HIGH WIND WARNING MEANS VERY STRONG WINDS ARE EXPECTED ACROSS A LARGE AREA. && $$ CAZ001-012000- /O.NEW.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/ REDWOOD COAST- 349 AM PST SAT DEC 1 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY. * WINDS...SOUTH SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS. * LOCATIONS...COASTAL HUMBOLDT AND DEL NORTE COUNTIES. * HIGHWAYS IMPACTED...1...128 AND 20. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TIE DOWN OR BRING IN ITEMS THAT COULD BE BLOWN AWAY BY THE WIND. BE PREPARED FOR POSSIBLE POWER OUTAGES. A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE AREA. && $$
3 follow-up statements
930 WWUS76 KEKA 011938 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1138 AM PST SAT DEC 1 2012 ...STRONG WINDS EXPECTED ALONG THE HUMBOLDT AND DEL NORTE COAST AND NORTH COAST INTERIOR ELEVATIONS ABOVE 2000 FEET THIS EVENING INTO EARLY SUNDAY MORNING... CAZ003-020845- /O.CON.KEKA.HW.W.0003.121202T0300Z-121202T1500Z/ NORTH COAST INTERIOR- 1138 AM PST SAT DEC 1 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY. * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 60 MPH. * LOCATIONS...RIDGES AND EXPOSED AREAS ABOVE 2000 FEET ACROSS INTERIOR DEL NORTE AND INTERIOR HUMBOLDT COUNTIES. * HIGHWAYS IMPACTED...101...299...199...AND 36. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE TREES AND BRANCHES WILL BE KNOCKED DOWN BY THIS STORM AND CAN BE DEADLY WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID UNNECESSARY TRAVEL AND STAY INDOORS IF POSSIBLE. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE. A HIGH WIND WARNING MEANS VERY STRONG WINDS ARE EXPECTED ACROSS A LARGE AREA. && $$ CAZ001-020845- /O.CON.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/ REDWOOD COAST- 1138 AM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM PST SUNDAY. * WINDS...SOUTH SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS. * LOCATIONS...COASTAL HUMBOLDT AND DEL NORTE COUNTIES. * HIGHWAYS IMPACTED...101 AND 299. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL TREES AND BRANCHES MAY BE KNOCKED DOWN BY THIS STORM AND CAN BE DANGEROUS WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID UNNECESSARY TRAVEL. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE. A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE AREA. && $$
176 WWUS76 KEKA 020113 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 513 PM PST SAT DEC 1 2012 ...STRONG WINDS WILL IMPACT NW CALIFORNIA TONIGHT... .STRONG WINDS ARE EXPECTED TO IMPACT COASTAL AND INTERIOR AREAS OF NORTHWEST CALIFORNIA THIS EVENING THROUGH EARLY SUNDAY MORNING. CAZ003-021415- /O.CON.KEKA.HW.W.0003.121202T0300Z-121202T1500Z/ NORTH COAST INTERIOR- 513 PM PST SAT DEC 1 2012 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM SUNDAY... * WINDS...SOUTH 25 TO 35 MPH WITH GUSTS OVER 60 MPH. * LOCATIONS...RIDGES AND EXPOSED AREAS ABOVE 2000 FEET ACROSS INTERIOR DEL NORTE AND INTERIOR HUMBOLDT COUNTIES. * HIGHWAYS IMPACTED...101...299...199...AND 36. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE TREES AND BRANCHES WILL BE KNOCKED DOWN BY THIS STORM AND CAN BE DEADLY WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID UNNECESSARY TRAVEL AND STAY INDOORS IF POSSIBLE. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE. A HIGH WIND WARNING MEANS VERY STRONG WINDS ARE EXPECTED ACROSS A LARGE AREA. && $$ CAZ002-021415- /O.EXA.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/ MENDOCINO COAST- 513 PM PST SAT DEC 1 2012 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM SUNDAY. * WINDS...SOUTHERLY 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS. * LOCATIONS...COASTAL MENDOCINO COUNTY...CHIEFLY NEAR POINT ARENA. * HIGHWAYS IMPACTED...1...20 AND 128. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL TREES AND BRANCHES MAY BE KNOCKED DOWN BY THIS STORM AND CAN BE DANGEROUS WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID UNNECESSARY TRAVEL. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE. A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE AREA. && $$ CAZ001-021415- /O.CON.KEKA.WI.Y.0013.121202T0300Z-121202T1500Z/ REDWOOD COAST- 513 PM PST SAT DEC 1 2012 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM SUNDAY... * WINDS...SOUTH SOUTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO 45 MPH. WINDS WILL BE STRONGEST ON EXPOSED COASTAL HEADLANDS. * LOCATIONS...COASTAL HUMBOLDT AND DEL NORTE COUNTIES. * HIGHWAYS IMPACTED...101...199 AND 299. STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SMALL TREES AND BRANCHES MAY BE KNOCKED DOWN BY THIS STORM AND CAN BE DANGEROUS WHEN THEY FALL ONTO CARS OR PEOPLE. AVOID UNNECESSARY TRAVEL. IF YOU MUST TRAVEL...SLOW DOWN TO PROVIDE MORE REACTION TIME IN CASE THE ROAD IS BLOCKED BY A TREE. A WIND ADVISORY MEANS STRONG WINDS ARE EXPECTED ACROSS A LARGE AREA. && $$
271 WWUS76 KEKA 021127 NPWEKA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 AM PST SUN DEC 2 2012 ...GUSTY WINDS WILL QUICKLY SUBSIDE THIS MORNING... CAZ003-021230- /O.CAN.KEKA.HW.W.0003.000000T0000Z-121202T1500Z/ NORTH COAST INTERIOR- 327 AM PST SUN DEC 2 2012 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH WIND WARNING. A FEW OF THE HIGHER AND MORE EXPOSED PASSES ABOVE 2500 FEET ARE STILL EXPERIENCING GUSTS 40 TO 50 MPH BUT THESE WILL CONTINUE TO SUBSIDE OVER THE NEXT FEW HOURS. MUCH LIGHTER WINDS ARE EXPECTED FOR THE REST OF TODAY. $$ CAZ001-002-021230- /O.CAN.KEKA.WI.Y.0013.000000T0000Z-121202T1500Z/ REDWOOD COAST-MENDOCINO COAST- 327 AM PST SUN DEC 2 2012 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE WIND ADVISORY. A FEW OF THE MOST EXPOSED SPOTS ALONG THE MENDOCINO COAST ARE STILL EXPERIENCING WIND GUSTS TO NEAR 40 MPH BUT THESE WILL SUBSIDE OVER THE NEXT FEW HOURS. MUCH LIGHTER WINDS ARE EXPECTED FOR THE REST OF TODAY. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high wind warning went out at Nov 30, 3:44 PM PST, 12 hours 5 minutes earlier.
Area forecast discussion, Nov 30, 3:44 PM PST, 12 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 344 PM PST FRI NOV 30 2012 .SYNOPSIS...SHOWERS WILL INCREASE THIS EVENING AND CONTINUE OVERNIGHT AS ANOTHER DISTURBANCE IMPACTS THE REGION. A STRONGER STORM SYSTEM WILL BRING SEVERAL MORE INCHES OF RAIN AND GUSTY WINDS SATURDAY NIGHT INTO SUNDAY. DRIER WEATHER WILL RETURN SUNDAY AFTERNOON AND CONTINUE THROUGH MONDAY BEFORE ANOTHER STORM SYSTEM BRINGS MORE RAINS NEXT TUESDAY. && .SHORT TERM...TONIGHT THROUGH MON NIGHT...CONDITIONS WILL DETERIORATE THIS EVENING AS ANOTHER SHORTWAVE APPROACHES THE REGION. THIS WILL RESULT IN INCREASING SHOWER COVERAGE THIS EVENING AND OVERNIGHT. MAJORITY OF ENERGY WILL MOVE ACROSS NRN PORTIONS OF CWA SO INCLUDED MENTION OF SCHC TSTMS ACROSS DEL NORTE COUNTY OVERNIGHT. SHOWER COVERAGE WILL DIMINISH LATE SAT MORNING AND AFTERNOON. THIS BREAK WILL BE BRIEF AS A STRONGER DISTURBANCE WILL MOVE ACROSS THE REGION SAT NIGHT INTO SUN. THIS STORM SYSTEM WILL BRING ANOTHER ROUND OF MDT TO HVY RAINS ACROSS THE REGION. RAINFALL AMOUNTS OF 2-4 INCHES EXPECTED OVER HUMBOLDT...DEL NORTE AND TRINITY COUNTIES WITH 3-5 INCHES OVER MENDOCINO COUNTY. ISSUED AN AREAL FLOOD WATCH WITH THIS STORM SAT NIGHT AS SATURATED SOILS FROM RECENT RAINS MAKE URBAN AND SMALL STREAM FLOODING LIKELY. SEE HYDROLOGY SECTION FOR FURTHER DETAILS. STRONG SLY WINDS EXPECTED WITH THIS SYSTEM AS WELL WITH 925MB WINDS FCST 40-50KT. ISSUED A HIGH WIND WATCH FOR THE NORTH COAST INTERIOR FOR GUSTS TO 50-60 MPH. ADDITIONALLY...GUSTS TO 40-50 MPH EXPECTED ALONG COASTAL HEADLANDS MAY WARRANT A WIND ADVISORY. INSTABILITY SHOWERS WILL DIMINISH SUN EVENING INTO MON. DECREASING SKY COVER SUN NIGHT INTO MON COMBINED WITH RECENT RAINS MAKE FG LIKELY ACROSS THE CWA MON MORNING. CLOUDS AND PRECIP CHCS INCREASE AGAIN MON NIGHT AS ANOTHER STORM SYSTEM APPROACHES THE REGION. .LONG TERM...TUE THROUGH FRI...THE NEXT SYSTEM WILL ARRIVE EARLY TUES AS AN EMBEDDED SHORTWAVE TROUGH SLIDES OVER NW CALIFORNIA. FRONTOGENESIS AND POT TEMP ADV FAVOR STRONGER FORCING IN OREGON BUT STILL INDICATE A WEAK WARM FRONT AND SUBSEQUENT COLD PATTERN TO IMPACT THE REGION THROUGH WED. A DEEP INFLUX OF SUBTROPICAL MOISTURE WILL BE CONDUCIVE TO RAINFALL AMOUNTING TO POSSIBLY A FEW INCHES TUES AND WED AS THE FRONTAL BOUNDARY PUSHES SOUTH EASTWARD. THE NEXT OPPORTUNITY FOR DRY WEATHER IS NEXT THURS AS HIGH PRESSURE BUILDS AND THE REGION IS CUTOFF FROM THE DEEP INFLOW OF MOISTURE. KML && .AVIATION...VFR TO MVFR CONDITIONS ARE OCCURRING AT KCEC, KACV AND KUKI THIS AFTERNOON. A LOW PRESSURE TROUGH WILL MOVE THROUGH THE AREA OVERNIGHT INCREASING CLOUDINESS AND PRODUCING SHOWERS. THE CLOUDINESS AND SHOWERS WILL REDUCE VISIBILITIES AND CEILINGS TO MVFR AND IFR CONDITIONS OVERNIGHT AND SATURDAY MORNING. && .MARINE...SOUTHERLY WINDS DECREASED SLIGHTLY OVER THE WATERS TODAY. THE WINDS WILL INCREASE TONIGHT AS A LOW PRESSURE TROUGH MOVES THROUGH THE AREA. GALE FORCE GUSTS WILL OCCUR ACROSS THE OUTER WATERS NORTH OF CAPE MENDOCINO THIS EVENING AND TONIGHT. THEREFORE A GALE WARNING IS IN EFFECT THIS EVENING AND OVERNIGHT ACROSS THE NORTHERN OUTER WATERS ZONE 470. SMALL CRAFT ADVISORIES ARE IN EFFECT ACROSS THE SOUTHERN OUTER WATERS AND THE NEAR SHORE WATERS. THE SEAS WILL REMAIN ELEVATED THROUGH THIS WEEKEND. ANOTHER LOW PRESSURE TROUGH WILL MOVE THROUGH THE AREA SATURDAY NIGHT INCREASING THE WINDS TO NEAR GALE FORCE AGAIN. && .HYDROLOGY...SATURATED SOILS FROM RECENT RAINS COMBINED WITH MORE MODERATE TO HEAVY RAINFALL SATURDAY NIGHT WILL MAKE URBAN AND SMALL STREAM FLOODING LIKELY INTO SUNDAY MORNING. SIGNIFICANT RISES EXPECTED ON ALL MAINSTEM RIVERS BEGINNING SATURDAY NIGHT WITH THE NAVARRO RIVER AT NAVARRO...RUSSIAN RIVER AT HOPLAND AND THE EEL RIVER AT FERNBRIDGE EXPECTED TO REACH FLOOD STAGE EARLY SUNDAY MORNING. && .EKA WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING CAZ001>004-076. HIGH WIND WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING ABOVE 2000 FEET FOR THE CAZ003. SMALL CRAFT ADVISORY UNTIL 3 PM PST THIS AFTERNOON PZZ470. GALE WARNING UNTIL 3 AM PST SATURDAY PZZ470. SMALL CRAFT ADVISORY UNTIL 3 PM PST SUNDAY PZZ450-455-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 30, 2:47 PM PST, 13 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 247 PM PST FRI NOV 30 2012 CAZ001-012300- REDWOOD COAST- 247 PM PST FRI NOV 30 2012 ...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWER COVERAGE WILL INCREASE THIS EVENING WITH A SLIGHT CHANCE OF THUNDERSTORMS OVER DEL NORTE OVERNIGHT. GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A SIGNIFICANT FLOODING THREAT IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS. SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS. ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING WITH GUSTS TO 40 TO 50 MPH POSSIBLE ALONG THE COASTAL HEADLANDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-012300- NORTH COAST INTERIOR- 247 PM PST FRI NOV 30 2012 ...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWER COVERAGE WILL INCREASE THIS EVENING WITH A SLIGHT CHANCE OF THUNDERSTORMS OVER DEL NORTE OVERNIGHT. GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A SIGNIFICANT FLOODING THREAT IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. A HIGH WIND WATCH IS CURRENTLY IN EFFECT. ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS. SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS. ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING INTO SUNDAY WITH GUSTS TO 50 TO 60 MPH ACROSS EXPOSED TERRAIN ABOVE 2000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-004-076-012300- MENDOCINO COAST-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 247 PM PST FRI NOV 30 2012 ...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWER COVERAGE WILL INCREASE THIS EVENING. GUSTY WINDS AND LOCALLY HEAVY DOWNPOURS WILL BE POSSIBLE TONIGHT...BUT A SIGNIFICANT FLOODING THREAT IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FLOOD WATCH IS CURRENTLY IN EFFECT. ANOTHER MAJOR STORM SYSTEM WILL BRING A PERIOD OF HEAVY RAIN SATURDAY NIGHT WITH SEVERAL ADDITIONAL INCHES OF RAINFALL POSSIBLE. URBAN AND SMALL STREAM FLOODING IS LIKELY ALONG WITH FLOODING IN SOME LOCATIONS ON SOME OF THE MAINSTEM RIVERS. SPECIFIC FLOOD PRODUCTS WILL BE ISSUED AS THE FLOODING NEARS. ADDITIONALLY STRONG WINDS ARRIVE SATURDAY EVENING WITH GUSTS TO 40 TO 50 MPH ALONG THE COASTAL HEADLANDS AND ACROSS EXPOSED TERRAIN ABOVE 2000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 30, 10:40 PM PST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EUREKA CA
1040 PM PST FRI NOV 30 2012
CAZ001-003-010730-
DEL NORTE CA-
1040 PM PST FRI NOV 30 2012
THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN DEL NORTE COUNTY IN NORTHWEST CALIFORNIA
UNTIL 1130 PM PST
AT 1038 PM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF CRESCENT CITY...MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM....ALONG WITH
HEAVY RAIN AND SMALL HAIL.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4200 12371 4164 12413 4166 12415 4173 12417
4174 12422 4177 12427 4187 12422 4195 12422
4200 12420 4201 12372
TIME...MOT...LOC 0640Z 210DEG 36KT 4164 12429
RPALocal storm report, Nov 30, 10:56 PM PST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1056 PM PST FRI NOV 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HEAVY RAIN 4 NE CRESCENT CITY 41.79N 124.15W
11/30/2012 U0.00 INCH DEL NORTE CA PUBLIC
A COCORAHS SPOTTER CALLED IN TO INDICATE HEAVY RAIN IN A
THUNDERSTORM. THIS THUNDERSTORM WAS ALSO PRODUCING
MULTIPLE LIGHTNING FLASHES WITH BOTH IN CLOUD AND CLOUD
TO GROUND. NO ESTIMATE OF RAINFALL WAS GIVEN. ELEVATION
ABOUT 120 FEET.
&&
GARCIAThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 8:32 PM PST | Special Marine Warning | EKA | 28 min | |
| Nov 30, 10:22 PM PST | Special Marine Warning | EKA | 23 min | |
| Nov 30, 10:36 PM PST | Special Marine Warning | EKA | 24 min | |
| Nov 30, 10:38 PM PST | Special Marine Warning | EKA | 37 min | |
| Nov 30, 10:40 PM PST | Special Weather Statement | EKA | Del Norte | 50 min |
| Nov 30, 11:00 PM PST | Special Marine Warning | EKA | 15 min | |
| Nov 30, 11:12 PM PST | Special Marine Warning | EKA | 33 min | |
| Dec 1, 2:53 AM PST | Gale Warning | EKA | 24 hr | |
| Dec 1, 3:49 AM PST | Wind Advisory | EKA | 24 hr | |
| Dec 1, 9:13 AM PST | River Flood Warning | EKA | Humboldt | 46 hr |
| Dec 1, 9:13 AM PST | River Flood Warning | EKA | Humboldt | 25 hr |
| Dec 1, 9:13 AM PST | River Flood Warning | EKA | Mendocino | 36 hr |
| Dec 1, 9:13 AM PST | River Flood Warning | EKA | Mendocino | 29 hr |
Nearby
High Wind Warnings in California, 2012Every high wind warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.